MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 46/6 SC1 BLUE MIMX

UNOMEDICAL A/S MIO; UNO INSET II 46/6 SC1 BLUE MIMX
Model Number MMT-941A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11 : patient city: (b)(6).Patient country: australia.Since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through post marketing surveillance (pms) product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the on market quality review (omqr) procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in australia.On (b)(6) 2024, it was reported by the patient that he receive an alarm.In troubleshooting blockage was found in the tube.No further information was available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20401130
Report Number3003442380-2024-27508
Device Sequence Number6422789
Product Code FPA
UDI-Device Identifier05705244020009
UDI-Public05705244020009
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-941A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic